# SDR R61A201603310230

- Difficulty date: March 31, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N816MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000037
- Aircraft time: 29,607 hours, 22,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE FLOOR LEVEL EMERGENCY LIGHTING FROM ROW 2D TO THE FORWARD WARDROBE WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY FLOOR INDICATION STRIP.  OPS CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
